← Search

Quarterly Journal of Economics Vol. 79 No. 4 1965

[The Theory of Relative Shares]: Reply

Lowell E. Gallaway

University of Pennsylvania

Abstract

Journal Article The Theory of Relative Shares: Reply Get access Lowell E. Gallaway Lowell E. Gallaway Wharton School of Finance and Commerce, University of Pennsylvania Search for other works by this author on: Oxford Academic Google Scholar The Quarterly Journal of Economics, Volume 79, Issue 4, November 1965, Pages 676–679, https://doi.org/10.2307/1880662 Published: 01 November 1965

DOI
10.2307/1880662
Volume
79
Issue
4
Pages
676
Sources
openalex crossref

Cite